Improvements of Poisson approximation for n-dimensionalunit cube random graph
รหัสดีโอไอ
Creator Kanint Teerapabolarn
Title Improvements of Poisson approximation for n-dimensionalunit cube random graph
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2564
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 43
Journal No. 4
Page no. 917-926
Keyword Poisson approximation, n-dimensional unit cube random graph, Stein-Chen method
URL Website https://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract This paper uses the Stein-Chen method to obtain uniform and non-uniform bounds in the Poisson approximation for then-dimensional unit cube random graph. These bounds are re-established under the restriction of Poisson mean? ?1.One boundis for the distance of two probability functions and the two other bounds are for the distance of two cumulative distributionfunctions. Furthermore, the last two bounds of this study are sharper than those proposed in Teerapabolarn (2014).
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ